# SDR AALA20071896

- Difficulty date: October 8, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N616AA
- Make and model: Boeing 757223
- Aircraft serial: 24524
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT SEAT ROW 17 INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT SEAT ROW 17.  SYSTEM GROUND CHECKED NORMAL OPERATION.
